# SDR IPXA2023022091167

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,725 hours, 16,067 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: None
- Location: Landing Gear
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ECAM "L/G INTERLOCKED" ON SYSTEM #1, SYSTEM #3. OPERATED NORMALLY. R/R PROXIMITY SYSTEM ELECTRONICS UNIT IAW AMM 32-31-71-0401. THIS CLEARS M802914
